# SDR ASAA2018082525926

- Difficulty date: August 25, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N925VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07999
- Aircraft time: 2,325 hours, 641 cycles
- Engine: Cfmint LEAP1A32
- System (JASC): 7320 · Fuel Controlling System
- Part: Fault Light
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE MINOR FAULT.  AIRCRAFT GROUNDED.  PFR INDICATION EIUI-OIL-IGN POWER.  PERFORMED AN OPS TEST OF THE EIU IAW TSM 73-25-00-810-B95A, TEST OK.   PERFORMED FADEC TEST OF THE NR 1 ENGINE NON - MOTORING IAW AMM 73-29-00. TESTED OK. CAN NOT DUPLICATE THE FAULT. OK FOR SERVICE
